MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's complaint that the autopulse platform (sn (b)(6) began compressions and stopped showing the user advisory 17 (max motor on time exceeded during active operation) was confirmed during the functional testing and archive data review.The root cause of the reported complaint was a drive train motor failure.The archive data review indicated multiple ua17 around the reported event date, confirming the reported complaint.The motor was on for too long during active operation.Autopulse did not reach the target depth within the specified time.The autopulse platform passed the preliminary functional test without fault or error.Although the reported complaint was not reproduced during the preliminary functional test, an intermittent functioning of the drive train motor cannot be ruled out.Therefore, the root cause of the reported complaint was a drive train motor failure.The drive train needs to be replaced to address the reported complaint.Zoll is awaiting customer approval for service repair.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the autopulse platform with sn (b)(6).
 
Event or Problem Description
During testing by biomed, the autopulse platform (sn (b)(6) began compressions and stopped showing the user advisory 17 (max motor on time exceeded during active operation) in less than a minute.Biomed restarted the platform, but the ua persisted.No patient involvement.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key21710313
Report Number3010617000-2025-00217
Device Sequence Number4539312
Product Code DRM
UDI-Device Identifier00849111001113
UDI-Public00849111001113
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0740-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Initial Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown